Skip to Main content Skip to Navigation
Journal articles

On the shape of interlayer vortices in the Lawrence-Doniach model

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00793571
Contributor : Etienne Sandier Connect in order to contact the contributor
Submitted on : Friday, February 22, 2013 - 3:33:25 PM
Last modification on : Tuesday, October 19, 2021 - 4:07:07 PM

Identifiers

  • HAL Id : hal-00793571, version 1
`

Citation

Etienne Sandier, Stan Alama, Lia Bronsard. On the shape of interlayer vortices in the Lawrence-Doniach model. Transactions of the American Mathematical Society, American Mathematical Society, 2008, 360 (1), pp.1-34. ⟨hal-00793571⟩

Share

Metrics

Record views

320